# SDR UPS02238745

- Difficulty date: June 15, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge Fitting
- Condition: Cracked
- Location: Mid Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI SUSPECT CRACKS ON FWD.(FRAME)LWR. HINGE CUTOUT FITTING(MID GALLEY DO OR)     REMOVED FITTING IAW SRM 51-30-2. INSTALLED NEW FITTING IAW DRG.65-16722.
